Journals
Resources
About Us
Open Access
Go to previous page

On the Structure of Bézier Nets

On the Structure of Bézier Nets

Year:    1987

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 4 : pp. 376–382

Abstract

The distance between two neighbouring multivariate Bézier nets is proved to be O(m2) in this paper. As a consequence, the sequence of Bézier nets is uniformly convergent with the optimal approximation order O(m1). Furthermore, the structures of Bézier nets are explored by investigating how the piecewise linear surface tends to the Bézier surface of C.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/1987-JCM-9561

Journal of Computational Mathematics, Vol. 5 (1987), Iss. 4 : pp. 376–382

Published online:    1987-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: